# SDR CALA2013011400040

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55056
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 967 HAS CORROSION AT FASTENERS HOLES BETWEEN LBL 12 TO LBL 18.  BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP REF ECRA 5311-01583.
